# SDR F3LA2016091900057

- Difficulty date: September 10, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-112
- Aircraft serial: 2448
- Aircraft time: 39,921 hours, 20,025 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220000
- Condition: Corroded
- Location: Fuselage
- Part time: 39,921 hours, 20,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM Y1292 BETWEEN FRAME 17 AND FRAME 20.  R & R FLOORBEAM AT Y1292, FRAME 17 AND FRAME 20 IAW SRM 51-72-11, 51-42-11, 51-44-11.
